MathSciNet Relay Station
MathSciNet bibliographic data
MR641176 12E05 (12F10)
Cohen, S. D. Corrections to: "The Galois group of a polynomial with two indeterminate coefficients''. Pacific J. Math. 97 (1981), no. 2, 483–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement